# SDR UPS98828117

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558411
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BATHTUB FITTING IS CRACKED AT STA 1150 L-34R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
